# SDR 2014FA0000102

- Difficulty date: February 19, 2014
- Submitted: February 27, 2014
- Operation: General aviation
- Aircraft: N787TT
- Make and model: Beech C90
- Aircraft serial: LJ787
- Aircraft time: 6,455 hours, 6,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Part time: 5,385 hours, 5,410 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING LANDING.
